# SDR TIMA20120111001

- Difficulty date: January 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech C-99
- Aircraft serial: U216
- Aircraft time: 24,023 hours, 30,238 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 115620010169
- Condition: Cracked
- Location: Horiz Stab
- Part time: 24,023 hours, 30,238 cycles
- Component: Horizontal Stab, Bcraft
- Component part number: 115620010605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE HORIZONTAL STABILIZER UPPER CENTER TEE EXTRUSION AT THE AFT EDGE.  EXTRUSION WAS REPAIRED BY INSTALLING A FILLER AND A DOUBLER IN ACCORADANCE WITH BEECHCRAFT FIELD REPAIR FR-CO-01905.
